# SDR DALA2021092905900

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 68,277 hours, 25,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 R1 DEARMED LIGHT WILL NOT ILLUMINATE. ARMING LEVER PARTIALLY BINDING. CORRECTIVE ACTION: DISARMED SLIDE. CLEANED GIRT BAR FITTINGS. R1 DOOR ARMS NORMAL REF AMM 25-66. (8108316)
